# SDR 08FDEA01480

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655615023
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 1R DR CROSS  BEAM, INTERCOSTAL I/B FLANGE IS CRACKED AT 4TH BEAM FROM BOTTOM, 13 INCHES FROM FWD END.  REMOVED OLD INTERCOSTAL 4TH FROM BOTTOM 13 INCHES FROM FWD END.  HAD SHOP FABRICATE N00557.  DRILLED NEW INTERCOSTAL, INSTALLED INTERCOSTAL TREATED AND PRIMED AN PAINTED, EXTERIOR FASTENERS INSTALLED UPPER HINGE COVER PLATE.
